# SDR PLGA980810B

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344BE
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

BOS - FLT 4358 - WHLE DESCENDING INTO BOS, THE CREW RECEIVED A SMOKE WARNING IN BOTH CARGO AND LAVATORY COMPARTMENTS.  CREW DECLARED AN EMERGENCY AND FOLLOWED PROCEDURES.  THE CARGO COMPARTMENT FIRE EXTINGUISHER WAS DISCHARGED AFTER WHICH BOTH WARNING LIGHTS EXTINGUISHED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED BOTH COMPARTMENTS AND FOUND NO EVIDENCE OF FIRE, SMOKE OR HEAT DAMAGE.  BOTH CARGO AND LAVATORY COMPARTMENT SMOKE DETECTORS WERE REPLACED ALONG WITH FIRE EXITNGUISHER BOTTLE.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
